# SDR A3L298038

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-3A4
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 2602540
- Condition: Broken
- Location: Wheel
- Component: Bendix, 26066712
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GEAR WHEEL WITH BROKEN BOLT.
